# SDR REXA2016040900572

- Difficulty date: April 9, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL HAS SURFACE CORROSION AROUND SEVERAL FASTENER HOLES, AT APPROX FS 559+106 & ONE EACH NUTPLATE IS MISSING AT FS 559+92.  CONTINUATION CARD 8783611 OPERATIONS 356.   REPAIRED RT FLOOR SILL IAW REO 601R-53-00-526 REV DATED 05 22 13 & EA CRJ253-04188 REV A.
